Solu medrol drug class

Common Questions and Answers about Solu medrol drug class

solumedrol

I have had 3 relapses since march each requiring solu-medrol infusions.Since being on rebif my attacks have lessoned.I know 3 seems to be alot but thats been good for me. With rebif there is site reactions,but rotating the sites helps.The rebif comes with an auto-injector and you don't even see the needle.Its quick and virtually painless.I take tyelenol before hand,do the shots before I go to bed and sleep through any side effects.
I AM SO SORRY FOR YOUR ORDEAL, SOLU-MEDROL SIDE EFFECTS ARE PRE-DIABETES SYMPTOMS,ALL 4 TIMES I HAVE BEEN ON THEM THEY HAVE SHOT MY SUGAR LEVELS THROUGH THE ROOF.AT SOME POINTS OVER 400. MY GP HAS ME TAKE GLUCOPHAGE 1000MGS A DAY WHILE ON THE ROIDS AND FOR 2 WEEKS AFTERWARDS. MUSCLE WEEKNESS IS ALSO A SIDE EFFECT,EVERYTHING OUR DEAR OLD DOCS DON'T INFORM US ABOUT. FOR HOW LONG THEY STAY IN OUR SYSTEMS,I DON'T KNOW.
I was skin tested for an allergy to steroids after an anaphalytic reaction to solu-medrol. Prior to this I had experienced minor dermatitis reactions to prednisone (oral) and decadron (iv and oral). The skin tests which were done by injection under the skin rather than scratch confirmed the allergies. However, I did not react to the IV version of prednisone or the oral version of solu medrol. The education I received following the results of this testing was very in depth and detailed.
Now, if your rash takes off and cannot be abated or Controlled by the prednisone as described above, try an 125mg IV of Solu-Medrol. Solu-Medrol is an IV steroid similar to prednisone (i.e. it's in the same class of drugs). It's similar, but it isn't the same thing, so don't let some jive talking doctor try and tell you it is the same thing and won't work any better than prednisone.
I had 2 bolus intravenous injections of Solu Medrol for liver rejection and went on to achieve SVR.
Tomorrow: PT at 11 am and Iv Solu-Medrol at 3:30-4:0 (whenever the home health nurse gets here) If I had my wish I would sleep away the rest of the week. This relapse is kicking my butt.
I just read your post regarding prednisone withdrawal and am wondering if you received any anti-anxiety meds during the 4 months it took you to normalize back to yourself? I had 125 mg of solu-medrol at hospital for adverse reaction to allergy shot and the only 2 days of 40mg prednisone - went back to ER 3 times that week - felt horrible, head heavy, fatigue, I couldn't have felt worse. SED rate high - everything else normal.
Pamelor is an anti-depressant drug. Like all drugs of its <span style = 'background-color: #dae8f4'>class</span>, Klonopin is very effective in easing withdrawal symptoms from narcotics. This fact alone, however, should not cause you alarm. Use it as prescribed and you'll be OK.
So, he prescribed it for me, however, it bounced back from the pharmacy, because they said it was a certain <span style = 'background-color: #dae8f4'>class</span> of drug, and must be approved by my health insurance. The problem there, my pharmacist told me, was that if this is considered experimental for my disease, of which it has, then my health insurance will probably decline it...I have been wiped out by the non-insurance-covered co-pays for all the treatments and Dx trail, that if they won't cover it, neither can I.
At this time, intravenous methyl-prednisolone (for instance, Solu-Medrol®) or other steroid medications are the front-line treatment for ADEM. Usually these medications are given over a five- to seven-day course, followed by a tapering dose of oral steroids. The aim is to reduce inflammation and speed recovery from the disease. Patients on steroids need to be monitored for increased blood glucose, low potassium, and sleep disturbance.
Can't tolerate any of the steroids anymore or anything related to opiates. With one shot of solu medrol, I itched like crazy from my scalp to the bottoms of my feet for 24 straight awful hours on IV and PO Bennie. Then 2 weeks later I was given my regular pre med of Decadron before a typical 5 hour IVIG infusion and my face blew up with my throat closing and an ambulance was called and I had to be admitted. Scary! Prednisone broke me out with a red dot rash after that. I looked so funny.
Have you seen a neurologist yet? What part of your spine did they find the lesions? Solu-medrol IV infusion therapy is the normal choice of treatment of visual loss,blurriness and optical neuritis.Usually after a few days the vision improves. Sorry to hear that you have joined the rest of us mser's.Its liveable and we have bad days. My initial DX was in 1998 after a back surgery and I couldn't walk,I dismissed the DX and didn't have another attack until September 2004.
I can go a week without any bowel movements. I was in my psychology <span style = 'background-color: #dae8f4'>class</span> today and I could feel it was going to happen. I got extremely sweaty and weak. I couldn't even get out of my chair to walk out. I felt as if I would collapse. I then got a very cold sweat. Its almost like when I'm going through this, I cant hear whats going on around me. I zone out. When I got back to fully concious I could feel all the sweat on me. Throughout my whole body.
MedHelp Health Answers